Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS State College, PA

July 21, 2020Franklin County, Fulton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 21, 2020, 5:05 PM EDT for Franklin County, Fulton County, Pennsylvania. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2020, 5:05 PM EDT (21:05 UTC)
Expired
Jul 21, 2020, 6:00 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, PA, Fulton County, PA

The radar

The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:20 PM EDTTSTM WND DMG2 Ssw Mcconnellsburg, PAUS-522 CLOSED NEAR BACK RUN RD, AYR TWP DUE TO WIRES, TREES, AND POLES DOWN.
Jul 21, 5:20 PM EDTTSTM WND DMGMcconnellsburg, PAMULTIPLE TREES DOWN IN MCCONNELLSBURG.
Jul 21, 5:53 PM EDTTSTM WND DMG1 Nw Chambersburg, PAWIRES DOWN ON NORTH FRANKLIN STREET.
Jul 21, 5:54 PM EDTTSTM WND DMGChambersburg, PANUMEROUS REPORTS OF TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG.
Jul 21, 5:56 PM EDTTSTM WND DMGScotland, PA*** 1 INJ *** TREE FELL ON A GOLFER AT CHAMBERSBURG COUNTRY CLUB.
Jul 21, 6:00 PM EDTTSTM WND DMG1448 State Street, PAREPORTED AT 1448 STATE STREET, CHAMBERSBURG, PA TREE DOWN ON HOUSE.
Jul 21, 6:00 PM EDTTSTM WND DMG2 Ese Chambersburg, PAROOF BLOWN OFF OF A BUILDING IN THE 1600 BLOCK OF LINCOLN WAY EAST.
Jul 21, 6:00 PM EDTTSTM WND DMGChambersburg, PACORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CLOSE TO 100 TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG.
Jul 21, 6:00 PM EDTTSTM WND DMGChambersburg, PACORRECTS PREVIOUS TSTM WND DMG REPORT FROM CHAMBERSBURG. CLOSE TO 100 TREES DOWN AND ROOFS BLOWN OFF OF BUILDINGS IN CHAMBERSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WUUS51 KCTP 212105
SVRCTP
PAC055-057-212200-
/O.NEW.KCTP.SV.W.0113.200721T2105Z-200721T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
505 PM EDT Tue Jul 21 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Franklin County in south central Pennsylvania...
  Fulton County in south central Pennsylvania...

* Until 600 PM EDT.

* At 504 PM EDT, a severe thunderstorm was located near Needmore,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* This severe thunderstorm will be near...
  Big Cove Tannery and Harrisonville around 510 PM EDT.
  McConnellsburg around 520 PM EDT.
  Fort Loudon and Mercersburg around 530 PM EDT.
  Marion and St. Thomas around 540 PM EDT.

Other locations impacted by this severe thunderstorm include
Williamson, Upton, State Line, Quincy, Penn State Mont Alto and
Whitetail Ski Area.

This includes the following Interstates...
 Interstate 70 near mile marker 156...and from mile markers 160 to
170.
 Interstate 81 from mile markers 0 to 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Severe thunderstorms producing damaging winds of 60 MPH 
or greater.

&&

LAT...LON 3972 7835 4001 7817 3999 7747 3998 7746
      3995 7747 3972 7746
TIME...MOT...LOC 2104Z 273DEG 31KT 3990 7816 

HAIL...0.75IN
WIND...60MPH
 
$$

Dangelo
2 follow-up statements
366 
WWUS51 KCTP 212135
SVSCTP

Severe Weather Statement
National Weather Service State College PA
535 PM EDT Tue Jul 21 2020

PAC057-212145-
/O.CAN.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Fulton PA-
535 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
      3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2135Z 260DEG 33KT 3993 7780 

$$

PAC055-212200-
/O.CON.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Franklin PA-
535 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FRANKLIN COUNTY...

At 535 PM EDT, a severe thunderstorm was located over St. Thomas,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

This severe storm will be near...
  Marion around 540 PM EDT.
  Chambersburg, Scotland, Guilford and Fayetteville around 550 PM 
  EDT.

Other locations impacted by this severe thunderstorm include
Williamson, Upton, State Line, Quincy, Penn State Mont Alto and
Whitetail Ski Area.

This includes Interstate 81 from mile markers 1 to 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
      3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2135Z 260DEG 33KT 3993 7780 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo
863 
WWUS51 KCTP 212156
SVSCTP

Severe Weather Statement
National Weather Service State College PA
556 PM EDT Tue Jul 21 2020

PAC055-212203-
/O.EXP.KCTP.SV.W.0113.000000T0000Z-200721T2200Z/
Franklin PA-
556 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY WILL EXPIRE AT
600 PM EDT...
        
The storm which prompted the warning has moved out of southern 
Franklin County.

Therefore, this warning will be allowed to expire.  

There is a new Severe Thunderstorm Warning in effect for central and 
northern parts of the county including Chambersburg and Shippensburg 
where the threat of damaging winds continues.

LAT...LON 3973 7809 3987 7798 4000 7792 3999 7747
      3998 7746 3991 7747 3972 7746
TIME...MOT...LOC 2153Z 264DEG 27KT 3994 7764 

$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 5:00 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 21, 5:00 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service State College PA
500 PM EDT Tue Jul 21 2020

.SYNOPSIS...
A hot and humid mid-summer weather pattern will maintain the
risk of scattered, mainly afternoon and evening thunderstorms
through the end of the week. Some storms will be capable of
strong gusty winds and locally heavy downpours. Maxes in the NW
could be a notch cooler with all the cloud cover there. But, any
late day sun could help them rise nicely.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Storms driven by main short wave trough moving through NW PA now
and should be peaking soon, then die off through sunset. Some
threat for heavy rain/minor flooding in the SW, but much of that
area is now stabilized and sustained deep convection is less
with each hour. Not much more precip is expected north of I-80,
but a few showers could still pop up around the region. Some
lower clouds could develop as the atmos stratifies later this
evening, mainly over the Alleghenies and Laurels where it did
rain. Overnight lows will again hold in the L70s in the SE, and
60s elsewhere, and it will feel a bit more muggy as dewpoints
should rise a few degs overnight.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
After some clouds over the Alleghenies in the morning, and
patchy fog elsewhere, the sun should take over for the SE half
of the area. The clouds in the NW may hamper convection which
should be moving in from the NW during the first half of the
day. SPC SLGT risk covers the rest of the CWA for aftn
convection. Parameters are all better than today (Tues). The HI
gets right to 100 in a few pixels of the SErn-most counties in
the aftn. The dewpoints should rise into the L70s for the far
SE. However, not enough of the area looks like it will be aoa
100 to warrant an advy at this point. It will continue to be
very uncomfortable, though.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Minor changes to this part of the package.

SPC introduced a marginal risk for D3 Thursday with a similar
overall synoptic setup consisting of enhanced west-southwesterly
flow aloft and sufficient diurnal destablization. A mainly
linear storm mode should occur with strong to locally damaging
winds the most likely threat.

A drier pattern appears likely into the weekend under building
high pressure surface and aloft.

Chance of showers and storms once again will increase early nest
week, as dewpoints creep back up, as the next frontal system
nears the area. Pattern favors weak ridging across the mountains,
and a lee trough to the east. This will play a factor in the
daily or lack of daily afternoon showers and storms.

Temperatures will remain above average and trend hotter later
in the period.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
Shortwave crossing south central PA late this afternoon
maintaining isold deep convection over the Laurel Highlands
through 23z. Isold to Sct showers elsewhere across the southern
2/3 of the airspace. Convection dwindles by 02z.

Light wind, partial clearing and light wind could set the stage
for patchy fog tonight, especially in those locations that
received rain today/this evening. A deck of lower clouds is also
expected over the Allegheny ridges.

Wed will be a busier day as far as TSRA go. After the clouds/fog
go away, there should be a good amount of sun for a few hours.
The storms will be mainly to the south of I-80, with timing
generally starting after 15Z (FIG/UNV) in the W-Cent counties
and exiting the SE counties (LNS) before 00Z Thurs.

Outlook...

Thu...AM low cigs possible W Mtns. Sct PM tsra impacts
possible, mainly southeast Pa.

Fri-Sat...No sig wx expected.

Sun...Small chance of a shower.

&&

.CLIMATE...
Harrisburg tied the record high minimum temperature of 79
degrees yesterday (7/20). The previous record was in 2019.

Through 7/20, the average July temperature at Harrisburg is
81.6F or +5.7 degrees above normal - ranking as the 2nd warmest
on record only 0.2F behind 1999. With persistent heat/above avg
temps expected through the end of the month, July 2020 has a
shot at the warmest July on record.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Martin
AVIATION...DeVoir/Dangelo
CLIMATE...
Hazardous weather outlook, Jul 21, 5:29 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
529 AM EDT Tue Jul 21 2020

PAZ004>006-220930-
Warren-McKean-Potter-
529 AM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe thunderstorms with gusty winds and locally
heavy rain are possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010-011-017-024-033-220930-
Elk-Cameron-Clearfield-Cambria-Somerset-
529 AM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Slow-moving thunderstorms may produce isolated strong gusty winds
and flooding this afternoon. Isolated flooding is most likely in
areas that can experience rapid runoff from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated strong to severe thunderstorms with gusty winds and locally
heavy rain are possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-037-041-042-045-046-051-053-220930-
Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Montour-Columbia-
529 AM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
are possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025>028-034-035-049-050-052-220930-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata-
Bedford-Fulton-Union-Snyder-Northumberland-
529 AM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Slow-moving thunderstorms may produce gusty winds and localized
flooding this afternoon. Localized flooding is most likely
in areas that can experience rapid runoff from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
are possible Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056>059-063>066-220930-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
529 AM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Slow-moving thunderstorms may produce gusty winds and localized
flooding this afternoon. Localized flooding is most likely in areas
that can experience rapid runoff from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
are possible Wednesday afternoon.

Maximum heat indices around 100 degrees are probable Wednesday
afternoon.

Isolated strong to severe thunderstorms with gusty winds are
possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MRS

In the hours before

Local storm report, Jul 21, 3:14 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     2 SSW WINDBER           40.20N 78.85W
07/21/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN ON ROAD REPORTED AT 941
            CHURCH DR, WINDBER, PA.

&&

AW
Local storm report, Jul 21, 3:16 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     2 WSW WINDBER           40.21N 78.86W
07/21/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN BLOCKING ROAD. REPORTED
            AT PATRICA LANE AND CAMP DRIVE.

&&

AW
Local storm report, Jul 21, 3:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     3 SSW NEWRY             40.35N 78.45W
07/21/2020                   BLAIR              PA   PUBLIC

            TREE DOWN REPORTED AT THE INTERSECTION OF
            JOHNSTOWN ROAD AND BAIRD LANE.

&&

REG
Special weather statement, Jul 21, 4:03 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
403 PM EDT Tue Jul 21 2020

PAZ033-034-212045-
Bedford PA-Somerset PA-
403 PM EDT Tue Jul 21 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending Somerset east to Bedford. Movement was east at 40 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Somerset, Bedford, Berlin, New Enterprise, Friedens, Boswell,
Osterburg, Central City, Jerome, Buffalo Mills, Acosta, St.
Clairsville, Seven Springs, Cessna, Ogletown, Jennerstown,
Hooversville, Indian Lake, Stoystown and Schellsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3988 7898 3996 7895 4000 7933 4009 7926
      4010 7923 4012 7921 4011 7919 4012 7917
      4016 7916 4018 7913 4022 7911 4020 7835
      3984 7853
TIME...MOT...LOC 2001Z 257DEG 124KT 4028 7852 3990 7836

Gartner/Banghoff
Special weather statement, Jul 21, 4:40 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service State College PA
440 PM EDT Tue Jul 21 2020

PAZ033>035-212115-
Bedford PA-Fulton PA-Somerset PA-
440 PM EDT Tue Jul 21 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...SOMERSET...AND
FULTON COUNTIES UNTIL 515 PM EDT...

At 439 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wells Tannery to near Hyndman. Movement was
east at 40 mph.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Bedford, Breezewood, Clearville, Everett, Buffalo Mills, Crystal
Springs, Wells Tannery, Valley-Hi, Lake Gordon, Cessna, Barnes Gap,
Inglesmith, Hyndman, Ellerslie, Manns Choice, Wellersburg and
Rainsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3972 7895 4010 7858 4014 7809 3972 7836
TIME...MOT...LOC 2039Z 235DEG 105KT 4014 7826 3989 7843

Gartner
Special weather statement, Jul 21, 4:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Tue Jul 21 2020

PAZ035-036-212130-
Fulton PA-Franklin PA-
443 PM EDT Tue Jul 21 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN AND FULTON
COUNTIES UNTIL 530 PM EDT...

At 442 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Berkeley Springs to near
Wilson-Conococheague. Movement was northeast at 35 mph.

Additional storms are also moving in from the west. These storms may
strengthen as they move into Fulton and Franklin Counties.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Chambersburg, Waynesboro, Greencastle, Guilford, St. Thomas,
Fayetteville, Warfordsburg, Wayne Heights, Mont Alto, Mercersburg,
Scotland, McConnellsburg, Harrisonville, Rouzerville, Marion, Fort
Loudon, Big Cove Tannery, Needmore, Locust Grove and Claylick.

LAT...LON 3972 7837 4002 7817 3997 7760 3985 7746
      3972 7746
TIME...MOT...LOC 2042Z 228DEG 30KT 3967 7828 3966 7793

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:15 PM EDTSpecial Weather StatementCTPSomerset45 min
Jul 21, 12:56 PM EDTSpecial Weather StatementCTPCambria34 min
Jul 21, 1:03 PM EDTSevere Thunderstorm WarningCTPCambria44 min
Jul 21, 1:11 PM EDTSpecial Weather StatementCTPCambria34 min
Jul 21, 1:15 PM EDTSpecial Weather StatementCTPBedford45 min
Jul 21, 1:33 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton42 min
Jul 21, 1:40 PM EDTSpecial Weather StatementCTPBlair35 min
Jul 21, 2:03 PM EDTSpecial Weather StatementCTPCambria27 min
Jul 21, 2:43 PM EDTSpecial Weather StatementCTPHuntingdon32 min
Jul 21, 2:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
Jul 21, 3:18 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset42 min
Jul 21, 3:47 PM EDTSevere Thunderstorm WarningCTPSomerset43 min
Jul 21, 4:03 PM EDTSpecial Weather StatementCTPBedford, Somerset42 min
Jul 21, 4:40 PM EDTSpecial Weather StatementCTPBedford35 min
Jul 21, 4:43 PM EDTSpecial Weather StatementCTPFranklin, Fulton47 min
Jul 21, 5:41 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin34 min
Jul 21, 6:13 PM EDTSpecial Weather StatementCTPCumberland32 min
Jul 21, 6:24 PM EDTSpecial Weather StatementCTPYork21 min
Jul 21, 6:36 PM EDTAreal Flood AdvisoryCTPAdams, York54 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningCTPYork32 min
Jul 21, 7:28 PM EDTAreal Flood AdvisoryCTPAdams, York2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.